# SDR P5CA9900226

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Nr 6 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 CANOE FAIRING FOUND DELAMINATION AT TWO LOCATIONS.  REPAIRED DEFECTED AREA WITH FIBERGLASS LAYUP AT 150 DEGREES F CURED.  REPAIRED PER SRM 51-40-15 FIG 7.
